# SDR UIEA2015090700469

- Difficulty date: September 6, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 67,476 hours, 10,808 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7968842007
- Part serial: C92039009
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 37,313 hours, 6,287 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REFERENCE SDR DOCUMENT UIEA2015090700467 & EICAS MSG, CABIN ALT AUTO, CABIN ALT AUTO B, & CABIN ALT AUTO A, AT FL 320, 3 HOURS INTO CRUISE, DIVERTED.  R & R CABIN PRESS CONTROLLER B IAW AMM 21-31-02 401.  OPERATIONS CHECKED GOOD IAW SAME AMM REFERENCE.
